In Stock
SKU: MCORI04956N00 Category: Brand:

Description

Active Ingredients In Each Tablet: Acetaminophen 325 mg; Diphenhydramine HCl 12.5 mg Inactive Ingredients Croscarmellose Sodium; FD&C Yellow #6 Lake; Hypromellose; Magnesium Silicate; Magnesium Stearate; Microcrystalline Cellulose; Mineral Oil; Polyethylene Glycol; Polyvinylpyrrolidone; Pregelatinized Starch; Silica; Sodium Starch Glycolate; Stearic Acid Uses For temporary relief of minor aches and pains due to: headache, backache, muscular aches, arthritis pain, colds, flu, fever, toothache, premenstrual and menstrual cramps. Fast acting. Aspirin-free. Easy to swallow. Purpose Pain Reliever/Fever Reducer, Antihistamine

Additional information

Weight 0.17 lbs

Reviews

There are no reviews yet.

Be the first to review “Percogesic Tablets Original Strength – 90 TB”

Your email address will not be published. Required fields are marked *